MAUDE Adverse Event Report: K2M, INC. LOCKING SCREW INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. LOCKING SCREW INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2901-90098
Medical Device Problem Codes Corroded (1131); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot kcab (1): manufacture date: 30 october 2019.Device returned: 02 december 2022.Lot guyu (1): manufacture date: 30 july 2018.Device returned: 02 december 2022.Lot pgkt (1): device returned: 27 october 2022.Lot muat (1): manufacture date: 10 november 2020.Device returned 27 october 2022.Lot muat (2): manufacture date: 10 november 2020.Device not returned.Lot unknown (1): device not returned.
 
Event or Problem Description
This record is a consolidation of q4 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures seven instances of intraoperative everest locking screw inserter deformation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lot kcab (1): manufacture date 30 october 2019.Device returned 02 december 2022.Lot guyu (1): manufacture date 30 july 2018.Device returned 02 december 2022.Lot pgkt (1): device returned 27 october 2022.Lot muat (1): manufacture date 10 november 2020.Device returned 27 october 2022.Lot muat (2): manufacture date 10 november 2020.Device not returned.Lot unknown (1): device not returned.

Brand Name
LOCKING SCREW INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16264993
Report Number3004774118-2023-00009
Device Sequence Number19917822
Product Code LXH
UDI-Device Identifier10888857040564
UDI-Public10888857040564
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized7
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2901-90098
Device Catalogue Number2901-90098
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2023
Supplement Date Received by Manufacturer04/01/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown